# SDR TWAA0103802

- Difficulty date: February 26, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND .1875 INCH LONG CRACK AT STA 193, UPPER AFT CORNER OF FWD SERVICE DOOR OUTER SKIN.  CRACK CONFIRMED BY HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6.  REPAIRED PER SRM 53-05 FIG 112, DOUGLAS REWORK DRAWING SRO 9530172, AND SRM 51-10-04.  RIVETS PER SRM 51-30-02.  HI-LOK PER SRM 51-30-5, AND SEALING REPAIR PER SRM 51-20-0.
